O. Alvarez, J. Lasry, and P. Lions, Convex viscosity solutions and state constraints, Journal de Math??matiques Pures et Appliqu??es, vol.76, issue.3, pp.76265-288, 1997.
DOI : 10.1016/S0021-7824(97)89952-7

J. Benoist and J. Hiriart-urruty, What is the Subdifferential of the Closed Convex Hull of a Function?, SIAM Journal on Mathematical Analysis, vol.27, issue.6, pp.1661-1679, 1996.
DOI : 10.1137/S0036141094265936

L. Caffarelli, M. G. Crandall, M. Kocan, and A. Swi-'ech, On viscosity solutions of fully nonlinear equations with measurable ingredients, Communications on Pure and Applied Mathematics, vol.49, issue.4, pp.365-397, 1996.
DOI : 10.1002/(SICI)1097-0312(199604)49:4<365::AID-CPA3>3.0.CO;2-A

A. Luis and . Caffarelli, Interior a priori estimates for solutions of fully nonlinear equations, Ann. of Math, vol.130, issue.21, pp.189-213, 1989.

A. Luis, X. Caffarelli, and . Cabré, Fully nonlinear elliptic equations, 1995.

M. G. Crandall, M. Kocan, P. Soravia, and A. Swi-'ech, On the equivalence of various weak notions of solutions of elliptic PDEs with measurable ingredients, Progress in elliptic and parabolic partial differential equations (Capri, pp.136-162, 1994.

G. Michael, H. Crandall, P. Ishii, and . Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), vol.27, issue.1, pp.1-67, 1992.

G. Michael, P. Crandall, and . Lions, Quadratic growth of solutions of fully nonlinear second order equations in R n, Differential Integral Equations, vol.3, issue.4, pp.601-616, 1990.

D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Classics in Mathematics, 2001.

H. Ishii and P. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations, Journal of Differential Equations, vol.83, issue.1, pp.26-78, 1990.
DOI : 10.1016/0022-0396(90)90068-Z

R. Tyrrell-rockafellar, Convex analysis. Princeton Mathematical Series, 1970.

. Halil-mete and . Soner, Optimal control with state-space constraint, I. SIAM J. Control Optim, vol.24, issue.3, pp.552-561, 1986.

S. Neil and . Trudinger, Comparison principles and pointwise estimates for viscosity solutions of nonlinear elliptic equations, Rev. Mat. Iberoamericana, vol.4, issue.3-4, pp.453-468, 1988.